# SDR AT0100238

- Difficulty date: December 4, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 771
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT NACELLE EMERGENCY LIGHT WOULD NOT ILLUMINATE.  REMOVED AND REPLACED THE RIGHT NACELLE LIGHT EMERGENCY BATTERY PACK IAW DC9 MM 33-53.
